# SDR ASAA2021050234715

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 50,415 hours, 15,138 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN POWER APPLIED TO ACFT, A MODE CONTROL PANEL LOCKED UP INDICATION DISPLAYED.  GROUNDED - YES.  PERFORMED MODE CONTROL PANEL TEST IAW FIM 22-11 TASK 803 MCP AUTOTEST PASS, ALL INTERACTIVE TESTS PASSED . NO FURTHER DEFECTS NOTED.
